# SDR FDEA201705221586

- Difficulty date: May 22, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA73031
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN  CARGO DOOR HINGE CORRODED ON LOWER LEG.  REMOVED HINGE SECTIONS AND REPLACED IAW DRAWINGS NCA6080, ACA7303, AND ACA7223.
